# SDR R61A2022012500051

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 17,190 hours, 11,620 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066035001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION NOTED OUTBOARD RIGHT SIDE OF POTABLE WATER TANK ON THE SHEAR CLIP AT FR-86 AND STGR 27R - 28R. REMOVED AND REPLACED SHEAR CLIP AT FR 86 STGR 27R-28R. REF: EMB SRM 51-40-08.
